# SDR YENA20121106637

- Difficulty date: November 6, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 3416
- Aircraft time: 19,137 hours, 6,616 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Unit
- Part number: FV0950N950RB
- Part serial: K115619
- Condition: Failed
- Location: Cabin
- Part time: 19,118 hours, 6,607 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 148 PBI-JFK, IN FLIGHT CREW REPORTED BURNING SMELL.  CONDUCTED FUME / BURNING TEST OF ELECTRICAL AND LIVE TV SYSTEMS.  NO BURNING SMELL DETECTED IAW 24-00-00-810-823A AND 23-39-00-810-801.  PERFORMED ODOR SYSTEM INTEGRITY CHECK FOUND CAMERA CONTROL UNIT NR 4 INOP.  REMOVED AND REPLACED CCU IAW LTV MM 23-39-00.  OPS CHECK OK.
